# SDR 9610563239

- Difficulty date: May 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-211
- Aircraft serial: 367
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Computer
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT AT 25,000 FEET, RECEIVED ENG 1 BLEED FAULT FOLLOWED BY ENG 2 BLEED FAULT.  THE AIRCRAFT BEGAN TO DEPRESSURIZE, FOLLOWED ECAM PROCEDURES AND NR 1 ENGINE BLEED RESET SUCCESSFUL AND AIRCRAFT PRESSURIZED.  DECISION WAS MADE TO DIVERT TO MSP WHERE AN UNEVENTFUL LANDING WAS ACCOMPLISHED.  MAINTENANCE REPLACED THE NR 1 BLEED MONITOR COMPUTER, NR 2 ENGINE OVERPRESSURE PNEUMATIC VALVE AND TRANSDUCERS 7HA2 AND 8HA2, OPERATIONAL CHECK OK.
